MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/F; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/F; FLAT PE LINER
Catalog Number 01.32.3248HCT
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2018: lot 166660: (b)(4) items manufactured and released on 14 november 2018.Expiration date: 11-01-2021 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved.Mectacer biolox delta ceramic ball head 12/14 ø 32 size xl +7 reference 01.29.207 (lot 163454: (b)(4) items manufactured and released on 04 october 2016.Expiration date: 2021-09-21 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain and instability.The cause of pain and instability is unknown.The surgeon revised the head and liner.The surgery was completed successfully.Additional info received by medacta usa on the "4th july 2018": it is unknown if the instability caused the pain.No surgeon comment.

Brand Name
MPACT FLAT PE HC LINER Ø32/F
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7634078
Report Number3005180920-2018-00458
Device Sequence Number178657
Product Code LPH
UDI-Device Identifier07630030811951
UDI-Public07630030811951
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2021
Device Catalogue Number01.32.3248HCT
Device Lot Number166660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR